Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

yaz....

anyone have probs with weight gain on it?

Answer Question
 
mommymeg03

Asked by mommymeg03 at 10:37 PM on Apr. 16, 2010 in Health

Level 13 (1,235 Credits)
Answers (4)
  • I did gain a little bit of weight on Yaz...maybe like 5 or 10lbs. That was the least of my worries with that pill though. I had a headache, stomachache, or both for a year and half straight.
    Ash9724

    Answer by Ash9724 at 10:45 PM on Apr. 16, 2010

  • Not at all!!!!!!!! It is a MYTH that birth control pills cause weight gain. I do retain water about a week before my period but I have always done that, being on BC pills or not. I have not gained weight on any birth control pill. I LOVE Yaz.
    tyfry7496

    Answer by tyfry7496 at 10:46 PM on Apr. 16, 2010

  • tyfry7496...it's not a myth just cuz it doesn't happen to you!
    Anonymous

    Answer by Anonymous at 10:47 PM on Apr. 16, 2010

  • I didn't gain any weight while on it.
    purpleducky

    Answer by purpleducky at 7:56 AM on Apr. 17, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN